# SDR USAA2013121300001

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 35,140 hours, 23,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG CABIN ODOR AFTER TAKEOFF, AFT CABIN WAS WORSE.  CREW DECLARED AN EMERGENCY & RETURNED TO FIELD AT LGA.  FLIGHT LANDED WITHOUT INCIDENT. ACCOMPLISHED TSM CABIN AIR QUALITY IAW JOB CARD 26L00021001.  NO ODOR NOTED.  REPLACED CABIN HEPA FILTERS IAW JOB CARD 99L10021001.  RAN PACKS FOR ONE HOUR WITH APU, NR 1 ENG & NR 2 ENG BLEED AIR SOURCES, ONE AT A TIME.  NO ODOR NOTED.
